# SDR DALA2014122906762

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 924-943
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CUSP WEB BETWEEN BS 943-924 CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED AND INSTALLED NEW CUSP WEB.
